# SDR UIEA2016020400046

- Difficulty date: February 4, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 87,164 hours, 16,529 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Wave Guide
- Condition: Unsecure
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYSTEM 1 RADAR HAS TEMPORARY SPIKES & ECHOES IN DISPLAY.  OPERATIONS NORMAL IN SYS 2.  REPAIRED GND & SECURED WAVE GUIDE ON WEATHER RADAR RT.  OPERATIONS CHECKED OK IAW 34-43-00.
